I have been taking Lyrica for approximately 5 weeks and have gained 13 lbs. Because of the weight gain I am now pre diabetic. I had taken Lyrica before and my weight went from 140 lbs to 173 pounds. As far as its effacy, I was taking it for fibromyalgia and yes it helped my pain, however, the weight gain isn't acceptable to me. I just had a visit with my Dr today and I am being weaned off of it. Do not just stop taking it. See your Dr about weaning off Lyrica or you must weigh the side effects before you start taking it.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 1 answer
Lyrica? How long before side effects subside? When does the brain fog and lethargic feeling go away?
Posted 23 Aug 2009 • 9 answers
Posted 12 Mar 2013 • 1 answer
Posted 2 Sep 2015 • 3 answers
Posted 12 Jan 2018 • 3 answers